# SDR C77A20130507002

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE THE FLIGHT CREW REPORTED THE FWD PASSENGER L1 DOOR SLIDE WOULD NOT ARM.   INVESTIGATION FOUND THE DOOR OUT OF ADJUSTMENT.  ADJUSTED L1 DOOR IAW AMM 52-11-00 AND OPS CHECKED GOOD.
